MathSciNet Relay Station
MathSciNet bibliographic data
MR559011 (81k:10065) 10H15 (10H25)
De Koninck, Jean-Marie; Hensley, Douglas Sums taken over $n\leq x$ with prime factors $\leq y$ of $z\sp{\Omega (n)}$, and their derivatives with respect to $z$. J. Indian Math. Soc. (N.S.) 42 (1978), no. 1-4, 353–365 (1979).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement